The Community for Technology Leaders
2008 49th Annual IEEE Symposium on Foundations of Computer Science (2008)
Oct. 25, 2008 to Oct. 28, 2008
ISSN: 0272-5428
ISBN: 978-0-7695-3436-7
pp: 781-790
ABSTRACT
We prove that any graph $G$ with $n$ points has a distribution $\mathcal{T}$ over spanning trees such that for any edge $(u,v)$ the expected stretch $E_{T \sim \mathcal{T}}[d_T(u,v)/d_G(u,v)]$ is bounded by $\tilde{O}(\log n)$. Our result is obtained via a new approach of building ``highways'' between portals and a new strong diameter probabilistic decomposition theorem.
INDEX TERMS
spanning tree low stretch
CITATION

O. Neiman, Y. Bartal and I. Abraham, "Nearly Tight Low Stretch Spanning Trees," 2008 49th Annual IEEE Symposium on Foundations of Computer Science(FOCS), vol. 00, no. , pp. 781-790, 2008.
doi:10.1109/FOCS.2008.62
101 ms
(Ver 3.3 (11022016))